Přejít na obsah
DayQuil & NyQuil High Blood Pressure Cold & Flu Relief Liquid, Multi-Symptom Daytime & Nighttime Relief for Cold, Cough, and Flu Symptoms, Sugar & Alcohol Free, 2 x 8 FL OZ

Price:

375,88 Kč


DayQuil & NyQuil High Blood Pressure Cold & Flu Relief Liquid, Multi-Symptom Daytime & Nighttime Relief for Cold, Cough, and Flu Symptoms, Sugar & Alcohol Free, 2 x 8 FL OZ

https://nutricity.cz/shop/brsrgzykcanaa33g-dayquil-nyquil-high-blood-pressure-cold-flu-relief-liquid-multi-symptom-daytime-nighttime-relief-for-cold-cough-and-flu-symptoms-sugar-alcohol-free-2-x-8-fl-oz-207887 https://nutricity.cz/web/image/product.template/207887/image_1920?unique=44c1f67

Stock Expiry Date*: 22-04-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • SPECIALLY FORMULATED COLD & FLU RELIEF FOR PEOPLE WITH HIGH BLOOD PRESSURE. High blood pressure means some medicines are off limits. Not these! Specially formulated to be decongestant, sugar, and alcohol free.
  • FAST, POWERFUL MULTI-SYMPTOM RELIEF. Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest.
  • EFFECTIVE COLD & FLU SYMPTOM RELIEF. DayQuil and NyQuil Cold & Flu medicine temporarily relieve common cold & flu symptoms. Just one dose starts working fast to provide effective cold & flu relief
  • POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day or night.
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.

375,88 Kč 375.88 CZK 375,88 Kč Včetně daně

Not Available For Sale

(31,32 Kč / fl oz)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Výrobce
  • Složení
  • Typ výrobku
  • UPC
  • Název značky
  • Rozměry položky

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Složení Voda, Glycerin, Sorbitol, Sukralosa, FD & C červená č. 40, propylenglykol, Citronan sodný, Xanthan Gum, Chuť, benzoát sodný, FD&C Yellow No. 6, FD & C Blue No. 1, sodná sůl sacharinu, Dextromethorphan HBr 30 mg, NyQuil (in each 30 mL): Acetaminophen 650 mg, Doxylamine Succinate 12.5 mg Inactive Ingredients: Citric Acid, Xanthan Gum DayQuil: Active ingredients (in each 30mL): Acetaminophen 650 mg, Dextromethorphan HBr 20 mg Inactive Ingredients: Citric Acid
Značka Vicks
Počet jednotek 12 Fluid Ounces
Výrobce Procter & Gamble
Typ výrobku Reliéf chladu a chřipky
UPC 323900045279
Název značky Vicks
Rozměry položky 4.57 x 2.09 x 5.71 inches
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


From the world's #1 selling OTC cough and cold brand, Vicks DayQuil and NyQuil High Blood Pressure liquid medicines are over-the-counter medications specially formulated for people with high blood pressure. High blood pressure means some medicines are off limits. Not these. With this DayQuil and NyQuil Liquid combo pack, you'll have the cold and flu multi-symptom relief you need on hand, day or night. If you have High Blood Pressure, DayQuil and NyQuil High Blood Pressure medicine provides fast, powerful relief for your worst cold & flu symptoms. They are sugar free and alcohol free. DayQuil and NyQuil High Blood Pressure are also decongestant free, unlike some ordinary cold medicines. When you have a cold and need to get a good night's sleep, NyQuil High Blood Pressure nighttime medicine will temporarily relieve headaches, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough. For powerful, non-drowsy daytime relief so you can power through your day, try Vicks DayQuil High Blood Pressure Cold & Flu - it temporarily relieves headache, fever, minor aches and pains, sore throat, and cough. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. When you need fast, powerful cold and flu relief, turn to Vicks DayQuil and Nyquil.

Important information

Ingredients

NyQuil (in each 30 mL): Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, Doxylamine Succinate 12.5 mg Inactive Ingredients: Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum DayQuil: Active ingredients (in each 30mL): Acetaminophen 650 mg, Dextromethorphan HBr 20 mg Inactive Ingredients: Citric Acid, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.57 x 2.09 x 5.71 inches; 1.1 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-29 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.